Proper Ga -actions on ℂ4 preserving a coordinate

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We prove that the actions mentioned in the title are translations. We show also that for certain Ga -actions on affine fourfolds the categorical quotient of the action is automatically an affine algebraic variety and describe the geometric structure of such quotients.

Original languageEnglish (US)
Pages (from-to)227-258
Number of pages32
JournalAlgebra and Number Theory
Volume12
Issue number2
DOIs
StatePublished - Jan 1 2018

    Fingerprint

Keywords

  • Proper G -action on affine 4-space

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this